Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Localization and periodicity in unstable homotopy theory


Author: A. K. Bousfield
Journal: J. Amer. Math. Soc. 7 (1994), 831-873
MSC: Primary 55P60; Secondary 55N15, 55N20, 55Q05, 55U10
MathSciNet review: 1257059
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 55P60, 55N15, 55N20, 55Q05, 55U10

Retrieve articles in all journals with MSC: 55P60, 55N15, 55N20, 55Q05, 55U10


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1994-1257059-7
PII: S 0894-0347(1994)1257059-7
Article copyright: © Copyright 1994 American Mathematical Society